U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 69-year-old female asked:

I have had a course of nitrofurantoin for infection of bladder 5omg 4 times a day. i am still getting that hurt feeling 2 days after full course. what?

1 doctor answer3 doctors weighed in
Dr. Howard Tay
Urology 31 years experience
UTI : If a urine culture was taken then chk to see if the bacteria was sensitive to nitrofurantoin. Otherwise you may have to be given a "stronger" abx. @drhtay.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 4, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.